could very well have been an anxiety issue with the horse show....its not unheard of to sabatouge something even if its the most important thing in the world to you--its reasonable to assume she had some internal issue with today if its something new, not a pattern.
it also might be reasonable to assume the honeymoon is over with abilify if it IS an emerging pattern. we had great, short lived benefit with each and every abilify increase--roughly 6-8 greatly improved weeks, and downward spiral til the next increase. the max. benefit dose is 30 mg so you have room to go. personally, by 15mg, my love affair with it was over and now we've been trying to get her off it--we managed to get to 10 mg, 5 wasnt so hot (we will try again over the summer).
ALSO, we are pretty convinced that the abilify itself has dramatically interfered with her normal menstrual cycle--originally we thought it was just that she was young and irregular, but since we've been playing with dosages we can be pretty sure its doing something hormonally. so dont rule out PMS-y like stuff even if she's been regular.
as for the weight gain, it was horrendous, but believe it or not, and this is just a huge coincidence, mine was just dx'd with a gazillion food & seasonal allergies--one of which is wheat, so we've dramatically altered the way we eat--we are just about gluten free, definitely *white* free and the entire family has lost significant weight. and i'm the last person to buy into that kind of stuff when there are no notable symptoms to point to allergies,....dh and i have tried to follow her diet in support and we both agree we are thinner and just feel better. so its worth a shot if you can get her to adjust her diet. mine is down two pants sizes and happily went shopping for new, smaller jeans today--SHE feels better.
sorry its miserable for her.